# SDR SWAA2015061940960

- Difficulty date: June 3, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 38,967 hours, 25,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496377F62
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR TO SUPPORT ZEE CORRODED BETWEEN BS 727B - 807.  REPAIRED SUPPORT ZEE IAW SRM.
